MathSciNet Relay Station
MathSciNet bibliographic data
MR272707 10.07
Gandhi, J. M. The coefficients of $({\rm sinh}\ x)/{\rm cos}\ x$. Canad. Math. Bull. 13 1970 305–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement